MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL 01.38.052DH ACETABULAR SHELL Ø52 TWO-HOLE; HIP ACETABULAR SHELL Ø52 TWO-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL 01.38.052DH ACETABULAR SHELL Ø52 TWO-HOLE; HIP ACETABULAR SHELL Ø52 TWO-HOLE
Model Number 01.38.052DH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting groin pain and the cause is unknown.The surgeon believed that a loose acetabular implant was present.During the revision surgery (at about 2 years and 5 months from primary), however, the surgeon noted that the joint was stable and the cup was difficult to remove.The surgeon did observe that there was circumferential bony ingrowth as he removed the cup.The surgeon revised the medacta cup, liner, and screws with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.No comment from the surgeon about a possible reason of patient's pain.The surgeon has no reason/theory about what the cause of the pain was.
 
Additional Manufacturer Narrative
Batch review performed on 06 february 2023: lot 1903153:(b)(4) items manufactured and released on 05-jul-2019.Expiration date: 2024-05-22.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Other devices involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 1909759: (b)(4) items manufactured and released on 25-mar-2020.Expiration date: 2025-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2000182: (b)(4) items manufactured and released on 20-mar-2020.Expiration date: 2025-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Screws: mpact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 (k103721) lot 2001168: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
CUP: MPACT 3D METAL 01.38.052DH ACETABULAR SHELL Ø52 TWO-HOLE
Common Device Name
HIP ACETABULAR SHELL Ø52 TWO-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16435539
Report Number3005180920-2023-00104
Device Sequence Number12624414
Product Code LPH
UDI-Device Identifier07630030812590
UDI-Public07630030812590
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model Number01.38.052DH
Device Catalogue Number01.38.052DH
Device Lot Number1903153
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale